# SDR SWAA2013031113511

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 27,875 hours, 16,316 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESS INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
